# SDR SWAA2015100144479

- Difficulty date: August 23, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,550 hours, 14,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 3 WINDOW FRAME POST E-F, CRACKED AT SECOND LOWER FASTENER HOLE.  REPAIRED POST IAW SI.
